On a system of rational difference equations
Date of Original Version
We investigate the global character of solutions of the system of difference equations xn+1=h+xn/a+yn, y n+1=yn/b+xn n=0, 1,... with positive parameters and non-negative initial conditions. © 2005 Taylor & Francis Group Ltd.
Publication Title, e.g., Journal
Journal of Difference Equations and Applications
Clark, C. A., M. R. Kulenović, and James F. Selgrade. "On a system of rational difference equations." Journal of Difference Equations and Applications 11, 7 (2005): 565-580. doi: 10.1080/10236190412331334464.